# SDR ASOA201802117011

- Difficulty date: January 25, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 38,914 hours, 30,692 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12062044001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L AT FRAME 75 CRACKED. REMOVED SHEAR CLIP, CUT-OUT DAMAGED STR 2L SECTION BETWEEN FRM 74-75, INSTALLED STRINGER AND REINSTALLED SHEAR CLIP COMPLETED REPAIR IAW SRM. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
